S-chart for non-gaussian variables

Sim, C.H. (2000) S-chart for non-gaussian variables. Journal of Statistical Computation and Simulation, 65 (1-4). pp. 147-156. ISSN 0094-9655

Full text not available from this repository.
Official URL: https://doi.org/10.1080/00949650008811995

Abstract

An S-chart with probability limits is constructed under the assumption that the quality characteristic under study has the exponential, Laplace or logistic distribution. Monte Carlo methods are used to estimate the factors for constructing the S-chart.

Item Type: Article
Additional Information: Sim, C.-H. Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia.
Uncontrolled Keywords: Average run length; Control chart; non-Gaussian S-chart
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 02 Sep 2021 02:51
Last Modified: 02 Sep 2021 02:51
URI: http://eprints.um.edu.my/id/eprint/26010

Actions (login required)

View Item View Item